# SDR HALA2017040500148

- Difficulty date: April 4, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 8,543 hours, 1,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R EXIT SIGN COVER FELL OFF.  REPLACED DOOR 3R EXIT SIGN COVER.
